Log in

I forgot my password

Latest topics
Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Gabapentin - and other questions around this

View previous topic View next topic Go down

Gabapentin - and other questions around this

Post  Antaea on Wed May 11, 2016 8:29 pm

Today I was diagnosed with generalized vulvodynia and I shall start with Neurontin, 1 tablett 300 mg at night. But I am very afraid of the side-effects. I have to drive 2300 km to Southern Scandinavia on June 15th, returning to Hammerfest two months later. And have to prepare the caravan for the travel in a couple of days. No possibility to take a plane. I have cats with whom I travel with. They need special treatment which only I can give them. And the stage on Gotland is more than a holiday. My sister and I have to discuss a lot of issues around my moving to Gotland next year. This cannot be done by chatting and skype only.
Therefore my questions: When I start taking Gabapentin, can I stop when I feel I will not manage to drive to Gotland? Or must this treatment last for a long time?
How long does it take until I can drive? Can I stop taking the drug if it does not work, or the side-effects are still dominant after two weeks. My doc told me that they will last so long.
Would it be better not to take the drug in this situation? My sister cannot visit me. She has the same problems with her cats. None can take care of them.
What are the most common side-effects you experienced? In the Norwegian catalogue I found an aweful and frightening lot of them.
I told the doc of my trip and that I must do it, but he is young and inexperienced. His superviser too meant I should start with Neurontin. But he does not care about his patients. He is brilliant but does not communicate at all.
I feel very concerned about starting a treatment which I cannot finish in case. Or where the side-effects makes it impossible to drive and to work over a period longer than 2 or 3 weeks. Then the pain would be easier to manage than not travelling to Gotland at all.
Thank you all for your opinion.
avatar
Antaea

Posts : 27
Join date : 2016-05-11
Age : 68
Location : Hammerfest Norway

View user profile

Back to top Go down

Re: Gabapentin - and other questions around this

Post  emalita on Wed May 11, 2016 9:20 pm

I'm not sure if this would be available where you live, but my doctor prescribed gabapentin in a compounded cream that I was to use directly on my labia. I would highly suggest looking into having it put in a compounded cream because that could greatly reduce the side effects.

I personally chose not to use it because I know my issue is not nerve related, but my doctor said that some people get to a point of relief and can wean themselves off of it. Unfortunately there are others that are on it for life. I have read that some women have relief for several months and then the pain returns. So everyone's experience is different.

I hope it works for you!

emalita

Posts : 217
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum